# SDR VNAA2018100299901

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 36,604 hours, 26,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: IS670531100026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM TO RBL 9 FLOORBEAM T FITTING IS CRACKED ON IB SIDE. FABBED & REINSTALLED 2 EA NEW ATTACH ANGLES AT FS 280 RBL 9.0 IAW SRM 51-42-21-001-001-A01 AND REO 670-53-11-165 REV B.
